Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 136048, 19 pages
http://dx.doi.org/10.1155/2012/136048
Research Article

Dynamics of Fuzzy BAM Neural Networks with Distributed Delays and Diffusion

1Guizhou Key Laboratory of Economics System Simulation, School of Mathematics and Statistics, Guizhou College of Finance and Economics, Guiyang, Guizhou 550004, China
2Department of Mathematics, Hunan City University, Yiyang, Hunan 413000, China
3Department of Computer and Information Science, Hunan Institute of Technology, Hengyang, Hunan 421002, China

Received 23 May 2011; Accepted 17 November 2011

Academic Editor: Carlos J. S. Alves

Copyright © 2012 Qianhong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Kosko, “Adaptive bidirectional associative memories,” Applied Optics, vol. 26, no. 23, pp. 4947–4960, 1987. View at Google Scholar · View at Scopus
  2. B. Kosko, “Bidirectional associative memories,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 18, no. 1, pp. 49–60, 1988. View at Publisher · View at Google Scholar
  3. B. Kosko, Neural Networks and Fuzzy Systems: A Dynamical Systems Approach to Machine Intelligence, Prentice Hall, Englewood Cliffs, NJ, USA, 1992.
  4. K. Gopalsamy and X. Z. He, “Delay-independent stability in bidirectional associative memory networks,” IEEE Transactions on Neural Networks, vol. 5, no. 6, pp. 998–1002, 1994. View at Publisher · View at Google Scholar · View at Scopus
  5. J. Cao and L. Wang, “Periodic oscillatory solution of bidirectional associative memory networks with delays,” Physical Review E, vol. 61, no. 2, pp. 1825–1828, 2000. View at Publisher · View at Google Scholar
  6. B. Liu and L. Huang, “Global exponential stability of BAM neural networks with recent-history distributed delays and impulses,” Neurocomputing, vol. 69, no. 16–18, pp. 2090–2096, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Cao and L. Wang, “Exponential stability and periodic oscillatory solution in BAM networks with delays,” IEEE Transactions on Neural Networks, vol. 13, no. 2, pp. 457–463, 2002. View at Publisher · View at Google Scholar · View at Scopus
  8. H. Zhao, “Global stability of bidirectional associative memory neural networks with distributed delays,” Physics Letters A, vol. 297, no. 3-4, pp. 182–190, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Zhang and Y. Yang, “Global stability analysis of bidirectional associative memory neural networks with time delay,” International Journal of Circuit Theory and Applications, vol. 29, no. 2, pp. 185–196, 2001. View at Publisher · View at Google Scholar
  10. X. Liao, K.-W. Wong, and S. Yang, “Convergence dynamics of hybrid bidirectional associative memory neural networks with distributed delays,” Physics Letters A, vol. 316, no. 1-2, pp. 55–64, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. Liao and J. Yu, “Qualitative analysis of bi-directional associative memory with time delay,” International Journal of Circuit Theory and Applications, vol. 26, no. 3, pp. 219–229, 1998. View at Google Scholar · View at Scopus
  12. J. Cao and Q. Jiang, “An analysis of periodic solutions of bi-directional associative memory networks with time-varying delays,” Physics Letters A, vol. 330, no. 3-4, pp. 203–213, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Chen, J. Cao, and L. Huang, “Exponential stability of BAM neural networks with transmission delays,” Neurocomputing, vol. 57, no. 1–4, pp. 435–454, 2004. View at Publisher · View at Google Scholar
  14. A. Chen, L. Huang, and J. Cao, “Existence and stability of almost periodic solution for BAM neural networks with delays,” Applied Mathematics and Computation, vol. 137, no. 1, pp. 177–193, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. A. Chen, L. Huang, Z. Liu, and J. Cao, “Periodic bidirectional associative memory neural networks with distributed delays,” Journal of Mathematical Analysis and Applications, vol. 317, no. 1, pp. 80–102, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Z. Liu, A. Chen, J. Cao, and L. Huang, “Existence and global exponential stability of almost periodic solutions of BAM neural networks with continuously distributed delays,” Physics Letters A, vol. 319, no. 3-4, pp. 305–316, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. J. Cao, “A set of stability criteria for delayed cellular neural networks,” IEEE Transactions on Circuits and Systems I, vol. 48, no. 4, pp. 494–498, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. Cao, “Global stability conditions for delayed CNNs,” IEEE Transactions on Circuits and Systems I, vol. 48, no. 11, pp. 1330–1333, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. Cao and J. Wang, “Global asymptotic stability of a general class of recurrent neural networks with time-varying delays,” IEEE Transactions on Circuits and Systems I, vol. 50, no. 1, pp. 34–44, 2003. View at Publisher · View at Google Scholar
  20. J. Cao, “New results concerning exponential stability and periodic solutions of delayed cellular neural networks,” Physics Letters A, vol. 307, no. 2-3, pp. 136–147, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. Cao and J. Wang, “Absolute exponential stability of recurrent neural networks with Lipschitz-continuous activation functions and time delays,” Neural Networks, vol. 17, no. 3, pp. 379–390, 2004. View at Publisher · View at Google Scholar · View at Scopus
  22. J. Cao and J. Wang, “Global exponential stability and periodicity of recurrent neural networks with time delays,” IEEE Transactions on Circuits and Systems I, vol. 52, no. 5, pp. 920–931, 2005. View at Publisher · View at Google Scholar
  23. J. Cao and D. W. C. Ho, “A general framework for global asymptotic stability analysis of delayed neural networks based on LMI approach,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1317–1329, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. J. Cao, D.-S. Huang, and Y. Qu, “Global robust stability of delayed recurrent neural networks,” Chaos, Solitons and Fractals, vol. 23, no. 1, pp. 221–229, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Q. Song, Z. Zhao, and Y. Li, “Global exponential stability of BAM neural networks with distributed delays and reaction-diffusion terms,” Physics Letters A, vol. 335, no. 2-3, pp. 213–225, 2005. View at Publisher · View at Google Scholar · View at Scopus
  26. T. Yang and L.-B. Yang, “The global stability of fuzzy cellular neural network,” IEEE Transactions on Circuits and Systems I, vol. 43, no. 10, pp. 880–883, 1996. View at Publisher · View at Google Scholar
  27. T. Yang, L. B. Yang, C. W. Wu, and L. O. Chua, “Fuzzy cellular neural networks: theory,” in Proceedings of the 4th IEEE International Workshop on Cellular Neural Networks, and Their Applications, pp. 181–186, June 1996. View at Scopus
  28. T. Yang, L. B. Yang, C. W. Wu, and L. O. Chua, “Fuzzy cellular neural networks: applications,” in Proceedings of the 4th IEEE International Workshop on Cellular Neural Networks, and Their Applications, pp. 225–230, June 1996. View at Scopus
  29. T. Huang, “Exponential stability of fuzzy cellular neural networks with distributed delay,” Physics Letters A, vol. 351, no. 1-2, pp. 48–52, 2006. View at Publisher · View at Google Scholar · View at Scopus
  30. T. Huang, “Exponential stability of delayed fuzzy cellular neural networks with diffusion,” Chaos, Solitons and Fractals, vol. 31, no. 3, pp. 658–664, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. K. Yuan, J. Cao, and J. Deng, “Exponential stability and periodic solutions of fuzzy cellular neural networks with time-varying delays,” Neurocomputing, vol. 69, no. 13–15, pp. 1619–1627, 2006. View at Publisher · View at Google Scholar · View at Scopus
  32. Q. Zhang and R. Xiang, “Global asymptotic stability of fuzzy cellular neural networks with time-varying delays,” Physics Letters A, vol. 372, no. 22, pp. 3971–3977, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. Z. Li, “Dynamics in BAM fuzzy neutral networks with delays and reaction-diffusion terms,” International Mathematical Forum, vol. 3, no. 17–20, pp. 979–1000, 2008. View at Google Scholar